# SDR CA100223001

- Difficulty date: February 17, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Airtrc AT802A
- Engine: Pwa PT6A67
- Propeller: Hartzl HCB5MA3
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bolt
- Condition: Loose
- Location: Brake Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR1, 2, 3, 4 BRAKE ASSY`S FOUND LOOSE. INVESTIGATION FOUND THAT THE 6 BOLTS THAT MOUNT THE BRAKE MOUNT TORQUE PLATE TO THE MAIN GEAR AXLE ASSY HAVE WORKED LOOSE. ALL BOLTS REMOVED FOUND TO HAVE NO LOCKING FEATURES INSTALLED. (TC 20100223001)
